MathSciNet Relay Station
MathSciNet bibliographic data
MR1664325 53A10 (53C42)
Chen, Qing; Cheng, Yi Chern-Osserman inequality for minimal surfaces in $H^n$. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2445–2450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement